On linear consistency of anonymous values for TU-games

Elena Yanovskaya, Theo Driessen

Research output: Contribution to journalArticleAcademicpeer-review

5 Citations (Scopus)


In the framework of values for TU-games, it is shown that a particular type of consistency, called linear consistency, together with some kind of standardness for two-person games, imply efficiency, anonymity, linearity, as well as uniqueness of the value. Among others, this uniform treatment generalizes Sobolev's axiomatization of the Shapley value.
Original languageEnglish
Pages (from-to)601-609
JournalInternational journal of game theory
Issue number4
Publication statusPublished - 2002


  • IR-92528
  • METIS-306395


Dive into the research topics of 'On linear consistency of anonymous values for TU-games'. Together they form a unique fingerprint.

Cite this